# SDR IPXA10559787

- Difficulty date: May 2, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 141N513135
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, DUE TO RCD PROCESS, 9G WALL SUPPORT CHANNEL AT BS 365, RBL 11-12 REQUIRES SEPARATE NRC FOR REINFORCEMENT REPAIR, CARD GENERATED FROM CUSTOMER CARD 855491.  REPAIRED IAW ER NR 10-2583 DATED 06MAY2010.
